# SDR GTIA2022102436736

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 57,321 hours, 26,282 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRON MUSTYODOR ON T/U GOES AWAY AT THRUST REDUCTION REAPPEARS LATER IN THE FLIGHT ON DESCENT.-THE AIR EVENT TSM 05-50-00-810-831-A ACCOMPLISHED INSPECTION OF APU AND BOTH ENG'S CARRIED OUT. NO LEAKS NOTED PACKS ON GROUND NO ODOR NOTED.
